Blast Domination Number for Transformation Graphs of Stars
Ahila A
A. Ahila, Mathematics, Kalasalingam Academy of Research and Education College, Virudhunagar (Tamil Nadu), India.
Manuscript received on 25 November 2019 | Revised Manuscript received on 19 December 2019 | Manuscript Published on 30 December 2019 | PP: 974-977 | Volume-9 Issue-1S4 December 2019 | Retrieval Number: A12061291S419/19©BEIESP | DOI: 10.35940/ijeat.A1206.1291S419
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: This article, muse on the widespread transformation graphs and penetrate the related lexis of the Blast domination number of graphs, for all sorts of transformation graphs, and their complement graphs, for Stars.
Keywords: Blast Domination Number of A Graph, Triple Connected Domination Number of A Graph, Triple Connected Graph.
Scope of the Article: Cryptography and Applied Mathematics